# SDR DL72L010887

- Difficulty date: October 13, 2000
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Aircraft time: 73,310 hours, 49,587 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 652163261
- Part serial: BN145
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT THE AFT LOWER CHORD ANGLE WAS FOUND CRACKED ON THE MID FLAP.  THE CHORD ANGLE WAS REPAIRED PER 727 M/M 57-52-0, FIG 802 BY STOP DRILLING THE CRACK AND INSTALLING A DOUBLER.
